# SDR 2004UALA00817

- Difficulty date: August 31, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AILERON 2ND FROM OUTBD HINGE FITTING CRACKED THRU LWR AFT FASTENER LOWER AREA.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED FITTING.
